# SDR ARWA20020306

- Difficulty date: March 8, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 66,796 hours, 18,837 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: BA170
- Part serial: 39
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMANATED MOMENTARILY FROM RT CORNER OF F/O GLARESHIELD (10 SEC), SMOKE STOPPED AS EMERGENCY CHECKLIST WAS INITIATED.  REMOVED AND REPLACED BALLAST TRANSFORMER AND REPLACED LAMPS IAW MM 33-12-0.
